MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83787
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 06nov2024.It was reported that premature deployment occurred.A 10mm x 40cm interlock-35 cube coil was advanced for partial splenic artery embolization.During the procedure, the locking arm was released prematurely in the renegade stc-35 microcatheter and could not be advanced forward.The physician removed the delivery system together with the coil.The procedure was completed with a different device.No complications were reported, and the patient condition following procedure was stable.However, returned device analysis revealed the coil arm was detached.
 
Additional Manufacturer Narrative
A2 age at time of event: 18 years or under.E1 initial reporter address 1: (b)(6).Device evaluated by mfr.: the device was returned for analysis.Visual and microscopic inspection observed that the main coil, the introducer sheath, and the delivery wire were returned.The main coil was bent and stretched at the coil arm section.Moreover, the coil arm was detached.Additionally, the introducer sheath was detached at the twist lock section.Functional inspection could not be performed as the main coil and the pusher wire were not interlocking.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20847002
Report Number2124215-2024-72923
Device Sequence Number12772517
Product Code KRD
UDI-Device Identifier08714729795513
UDI-Public08714729795513
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number83787
Device Catalogue Number83787
Device Lot Number0032997542
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER: RENEGADE STC-35
Patient SexMale